Rituximab??

Hi everyone it's been a while since I posted. Hope all doing ok. Quick question. I have just been told that my next treatment will be the rituximab infusion as the methotrexate does not seem to be working for me even though I feel good but my ESR and CRP levels are high. Has anyone had success with this treatment and did you suffer from any side affects of the drug. Sending you lots of love and hugs ❤️

5 Replies

oldestnewest
  • Hi carbar

    I have just had one set of rituximab in April. I do feel a good bit better now , my lymph nodes are down, the flares have died down and in last couple of weeks my joint aches are not so bad. I did feel exhausted after it though and had severe gastritis pain in first couple of weeks after each infusion so it wasnt a walk in the park. I am glad i had the treatment, im back with rheumy ibefore xmas i hope I will be offered a 2nd course. I hope this is of help and lots of luck with the treatment 🌸🌸🌸

  • Hi weathervane

    Thank you so much for your reply. Yes it's good to hear how others reacted with this treatment and if it worked. Glad to hear you are doing well. Hopefully, I won't be sick as such after my treatment. Stay well and thanks again.

  • The rheumy nurse thought the gastritis might have been caused by steroid you get with the infusion. I have increased my omeprazole to 40mg and ive stay on it as have had increased heart burn since. Everyone is different but if you have any issues contact your rheumy nurse or your gp xx

  • I have just finished the two infusion course, one in September and the other last week. This was my third course so far it took a few weeks before I started to feel well and full of life.

    Yes you will feel very tired on the day you have the infusions because you are given Piriton (to stop any reaction and Paracetamol). I started to sleep within a few minutes of receiving the tablets. I felt very hot because I was given an infusion of steroid first before the Rituximab.

    I did not fell anything whilst having the infusions but after I got home I had awful headaches and felt so drugged up and this awful hunger (caused by the steroid infusion).

    My diagnosis is SLE, MCTD with Pulmonary Fibrosis.

    This drug does give me more energy but I still have to use ambulatory oxygen and I suppose the damage to my lungs have not improved but it hasn't gone worst.

    Praying it will go well for you.

    God bless

    Maureen x

  • Thank you Maureen. Glad to hear you are doing well. I have sle/Arthritis and ss so I hope all goes ok. You hear so much about the side affects and I think that has me scared going for it. Thanks again. Stay well and look after yourself xx

You may also like...